# SDR AALA20151103009

- Difficulty date: October 27, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 87,209 hours, 39,837 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 39271411
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ACRID BURNT RUBBER SMELL DURING TAKEOFF INITIAL CLIMB.  THE SMELL DISSIPATED DURING FLIGHT.  INSTALLED SERVICEABLE LT & RT PRSOVS VLV 5426 IAW AMM 21-31-01.  RAN ENGS AT IDLE & TAKEOFF, NO LEAKS OR ODORS NOTED.  OPERATIONALLY CHECKED NORMAL.  OK FOR SERVICE.
